# SDR CA140410002

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,083 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A2342222021
- Condition: Cracked
- Location: Tailboom
- Part time: 268 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONGOING REPEAT INSPECTION FOR THIS ITEM FOUND UPPER HORIZONTAL STABILIZER CRACKED FITTINGS: 350A23-4222-20 RT AND 350A23-4222-21 LT.  REPLACED BOTH FITTINGS NEW W/SAME PN`S.  LT FITTING HAD 268 HRS, PREVIOUSLY REPLACED AND RT FITTING WAS ORIGINAL AND HAD 1058 HRS.
